# SDR COM60390

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Contaminated
- Location: Main Gear
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TOWER PERSONNEL REPORTED HEAVY SMOKE COMING FROM MLG.  FOUND SMOKE TO BE CAUSED BY DE-ICING GLYCOL ON BRAKES.  CLEANED BRAKE ASSY, AND AIRCRAFT CONTINUED SERVICE.
